# SDR 2006UALA00946

- Difficulty date: May 15, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 25,561 hours, 9,712 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE IN THE RED. REPLACED SLIDE,  INSTALLED AT DOOR 2 RIGHT.  ACCOMPLISHED INSPECTION OF DOOR 2R SLIDE INSTALLATION.
